Medical-specialists.co.uk

viagra and real issues

VIAGRA is a medicine used to treat erectile dysfunction (impotence) in men. It can help many men who have erectile dysfunction get and keep an erection when they become sexually excited (stimulated).

viagra and real issues

Postby coola on Fri Jan 29, 2010 12:04 pm

hi there

i take ED medication and havent ever had any serious side effects. i was wondering has anyone here ever

1. lost their hearing
2. lost their vision

due to the medication
a few people here have said they got a burst blood vessel etc, another one said he has had retinal tears and catarachts etc and after increased viagra usage they have suffered extra dry eyes etc.

these problems are all fixable thank god and people with previous eye issues should be careful etc when taking the medicaion. but has anyone actually ever got deaf or blind from this medication or does anyone know someone who has? if so what was their history

thanks
coola
 
Posts: 1
Joined: Fri Jan 29, 2010 11:42 am

Re: viagra and real issues

Postby Marlburian269 on Fri Jan 29, 2010 4:09 pm

Hi Coola

As you've probably read in the leaflet that comes with Viagra "loss of hearing" is likely to occur in "1 to 10 patients in 10,000". No statistics are given for "loss of vision", though if it does occur "contact your doctor immediately". "Sudden death" can also occur rarely, mostly to men with existing heart problems.

I haven't looked into independent research into Viagra and side effects (though results are out there somewhere), so I guess that it's probably impossible to say why someone is more prone to a problem than others. As the person who had retinal tears and cataract surgery before taking Viagra, I'm reassured - but not completely so - by the two hospital consultants who encouraged me to go on taking the pill, one after an eye examination. I'm also relieved that a year ago a consultant checked out my heart (as it happened, 18 months or so after I started taking Viagra) and said I was in fine shape.

What we don't know is how often people who have developed problems have been taking the pill. I take 50mg about six times a month, which is hardly excessive. (Perhaps we should have some sort of poll on frequency of use?) And Viagra hasn't been around for enough years to determine whether long-term use provides any problems.

Anyone considering taking Viagra would be extremely well advised to take into account any existing medical condition and discuss any concerns with their GP.

As for myself, I have two months of Viagra left and during this period will be assessing how I feel; then I may well try Levitra. (I took a pill yesterday and today am "feeling tired", said to occur with "1 to 10 patients in 1000".)
Marlburian269
 
Posts: 16
Joined: Sun Jan 24, 2010 12:48 pm

Re: viagra and real issues

Postby Marlburian269 on Fri Jan 29, 2010 4:29 pm

Just found this website with details of research into Viagra and vision loss:

http://health.dailynewscentral.com/content/view/579/62

I know that links aren't welcomed here, but it is a genuine site; if the mods don't like it, I hope they will allow these clues, to put into Google:

Daily News Central Viagra vision loss

Marlburian
Marlburian269
 
Posts: 16
Joined: Sun Jan 24, 2010 12:48 pm

Re: viagra and real issues

Postby john123 on Tue Feb 09, 2010 11:28 am

No I have never heard about such type off side effects. Headache, flushing and dyspepsia are few of the side effects of this drug.
john123
 
Posts: 20
Joined: Thu Jul 02, 2009 8:36 am

Re: viagra and real issues

Postby Piper on Tue Aug 17, 2010 6:35 am

Excessive Stress Can Cause ED
Stress has many ill effects on the human health but the dangerous effect of stress seen on the men’s sexual health is the erectile dysfunction (ED). Erectile dysfunction is the inability in the men to achieve the erection or to maintain the erection for the sufficient amount of time during the sexual intercourse. Individuals under the excessive stress are found to develop erectile dysfunction in their life at any point whether temporarily of permanently. Excessive stress is found to reduce the libido in men. Individuals suffering with excessive stress are found to lack the desire for sex.

Excessive stress is caused by the stressful life styles, no time for rest, putting yourself under the extreme conditions, too much of exercise, more exertion of body than body can face, and many other reasons. Excessive stress leads to the damage of entire health and makes you prone to many diseases. The symptoms of excessive stress are divided into physical symptoms, mental symptoms, emotional symptoms, and behavioral symptoms.

Physical symptoms related to excessive stress are breathlessness, loss of sexual drive, headaches, infections, indigestion, tingling of hands and feet and changes in sleep pattern.
Excessive stress can also lead to the some mental problems like memory lapses, difficulty in making decisions, and lack of concentration. Emotional symptoms of excessive stress are impatience, irritability, and deterioration in personal hygiene and appearance. The behavioral changes observed by the excessive stress are eating disorders, increased smoking, appetite changes, and increased intake of alcohol and other drugs.

The latest study has reported erectile dysfunction as one of the major outcomes of excessive stress in the men. The study included the 200 men suffering from excessive stress. In the study these men were asked questions about their sexual life. Out of 200 men, 150 men reported problems with the erection during the sexual intercourse. Out of these 50 men were not able to get the erection during the sexual intercourse, whereas remaining men were not able to hold the erection for the sufficient amount of time during the sexual intercourse. The study concluded that 75% of men suffering with excessive stress are prone to erectile dysfunction. This study gave a clear picture about the link between the erectile dysfunction and excessive stress.
Information provided by:
Piper
 
Posts: 5
Joined: Wed May 05, 2010 11:11 am
Location: Mahe, Seychelles

Re: viagra and real issues

Postby Pills on Wed Jan 26, 2011 3:49 pm

Just found this website with details of research into Viagra and vision loss:
( no links please)

I know that links aren't welcomed here, but it is a genuine site; if the mods don't like it, I hope they will allow these clues, to put into Google:


Marlburian
Pills
 
Posts: 2
Joined: Wed Jan 26, 2011 3:45 pm

Re: viagra and real issues

Postby Pills on Thu Jan 27, 2011 8:10 am

Excessive stress is caused by the stressful life styles, no time for rest, putting yourself under the extreme conditions, too much of exercise, more exertion of body than body can face, and many other reasons. Excessive stress leads to the damage of entire health and makes you prone to many diseases. The symptoms of excessive stress are divided into physical symptoms, mental symptoms, emotional symptoms, and behavioral symptoms.
Pills
 
Posts: 2
Joined: Wed Jan 26, 2011 3:45 pm


Return to Viagra Information

Who is online

Users browsing this forum: No registered users and 1 guest

cron